# SDR 99ZZZX3491

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756BB
- Make and model: Cessna U206G
- Aircraft serial: U20603950
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ET INDICATIONS IN BLADE SOCKETS 2 AND 3 IN EXCESS OF 350 MICRORAMPS.
